2019
Том 71
№ 7

All Issues

Yanovskii L. P.

Articles: 2
Article (Ukrainian)

Application of the Numerical-Analytic Method to Systems of Differential Equations with Parameter

Yanovskii L. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 4. - pp. 545-554

The numerical-analytic method is applied to systems of differential equations with parameter under the assumption that the corresponding functions satisfy the Lipschitz conditions in matrix notation. We also obtain several existence results for problems with deviations of an argument.

Article (Ukrainian)

Two-sided estimates of solutions of operator equations

Dement'ev S. N., Yanovskii L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1198–1204